NEAR-RINGS AND GROUPS OF AFFINE MAPPINGS

Alfonso Di Bartolo, Giovanni Falcone, Alfonso Di Bartolo, Giovanni Falcone, Karl Strambach

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We classify semi-topological locally compact and semi-algebraicnear-rings R where the set of non-invertible elements of R forms an ideal Iof R such that the multiplicative group of R/I acts sharply transitively onI\{0}. To achieve our results we use as a main tool the classi cation oflocally compact and algebraic (2; 2)-transformation groups given in two previuos papers.
Original languageEnglish
Pages (from-to)753-780
Number of pages28
JournalHouston Journal of Mathematics
Volume39
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'NEAR-RINGS AND GROUPS OF AFFINE MAPPINGS'. Together they form a unique fingerprint.

Cite this